Submit Your Article CMED MEACR meeting
Home Print this page Email this page Users Online: 140
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 10  |  Issue : 2  |  Page : 91-92

Novel skin toxicity of epidermal growth factor receptor inhibitors: A case of intertrigo-like eruption in a patient with metastatic colorectal cancer treated with cetuximab


1 Department of Plastic, Reconstructive and Aesthetic Surgery, Campus Bio-Medico University of Rome, Rome, Italy
2 Department of Radiation Oncology, Campus Bio-Medico University of Rome, Rome, Italy

Correspondence Address:
Bianca Santo
Department of Radiation Oncology, Campus Bio-Medico University of Rome, Via Alvaro del Portillo 200, 00128, Rome
Italy
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ccij.ccij_144_20

Rights and Permissions

Over the recent years, targeted therapy has become one of the most important innovations in cancer treatment. Agents targeting the epidermal growth factor receptor (EGFR) are administered in patients with advanced, recurrent, and metastatic malignancy. Skin toxicity is one of the most common side effects of EGFR inhibitors. In this report, we present the case of a 70 year-old male patient with metastatic colorectal cancer who developed an intertrigo-like eruption during molecular target therapy with cetuximab treated with topical corticosteroid. A complete remission was obtained after 4 weeks.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed394    
    Printed8    
    Emailed0    
    PDF Downloaded34    
    Comments [Add]    

Recommend this journal